Bifurcations of generic one parameter families of functions on foliated manifolds.
Mathematica Scandinavica, Tome 72 (1993) no. 1, pp. 5-19
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1993__72_1_167233,
author = {Solange Mancini and Maria A.S. Ruas},
title = {Bifurcations of generic one parameter families of functions on foliated manifolds.},
journal = {Mathematica Scandinavica},
pages = {5--19},
year = {1993},
volume = {72},
number = {1},
zbl = {0782.58015},
url = {http://geodesic.mathdoc.fr/item/MS2_1993__72_1_167233/}
}
TY - JOUR AU - Solange Mancini AU - Maria A.S. Ruas TI - Bifurcations of generic one parameter families of functions on foliated manifolds. JO - Mathematica Scandinavica PY - 1993 SP - 5 EP - 19 VL - 72 IS - 1 UR - http://geodesic.mathdoc.fr/item/MS2_1993__72_1_167233/ ID - MS2_1993__72_1_167233 ER -
Solange Mancini; Maria A.S. Ruas. Bifurcations of generic one parameter families of functions on foliated manifolds.. Mathematica Scandinavica, Tome 72 (1993) no. 1, pp. 5-19. http://geodesic.mathdoc.fr/item/MS2_1993__72_1_167233/